# SDR BSAASDR0618

- Difficulty date: August 2, 2006
- Submitted: August 15, 2006
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 23,589 hours, 31,817 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Sense Line
- Part number: 3033260
- Condition: Broken
- Location: Zone 400
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, CREW NOTED A NR 2 ENGINE SURGE, THEN THE ENGINE SEEMED TO QUIT.  THE PROP AUTOFEATHER SYSTEM WORKED CORRECTLY AND THE PROP FEATHERED.  AFTER LANDING, THE CREW REPORTED THE ENGINE RESTARTED WITHOUT INPUT FROM THE CREW, BUT THE PROP REMAINED FEATHERED.  THE CREW THEN SHUT DOWN THE ENGINE.  THE P3 LINE FROM THE FCU TO THE P3 FILTER BOWL WAS FOUND BROKEN AT THE FERRULE ON THE FCU END.  IT IS SURMISED THE ENGINE DIDN'T SHUT DOWN, BUT DECELERATED TO MIN FUEL FLOW ONCE THE P3 LINE BROKE, AND THE PROP AUTOFEATHERED.  THE ENGINE CONTINUED TO RUN AND ONCE ON THE GROUND, THE ENGINE EGT AND RPM WERE NOTED.  THE CREW THEN SHUT DOWN THE ENGINE AND TAXIED IN.  THE CLAMP AND BRACKET AT THE MIDDLE OF THE LINE WA
